# SDR ASAA2014043007879

- Difficulty date: April 30, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 270-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED, DRILLED, LOCATED AND INSTALLED NEW INNER CHORD IAW SRM 51-40-02-0G-0, W 1", O .090", R .073", L 3". D .017.
